American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Dylan Rupel. Quantum cluster characters for valued quivers. Trans. Amer. Math. Soc. 367 (2015) 7061-7102.
Abstract, references, and article information   
View Article: PDF

[2] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc. 367 (2015) 5475-5505.
Abstract, references, and article information   
View Article: PDF

[3] José A. de la Peña and Andrzej Skowroński. Algebras whose Tits form accepts a maximal omnipresent root. Trans. Amer. Math. Soc. 366 (2014) 395-417.
Abstract, references, and article information   
View Article: PDF

[4] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information   
View Article: PDF

[5] Rolf Farnsteiner. Complexity, periodicity and one-parameter subgroups. Trans. Amer. Math. Soc. 365 (2013) 1487-1531.
Abstract, references, and article information   
View Article: PDF

[6] José A. de la Peña and Andrzej Skowroński. Algebras with cycle-finite Galois coverings. Trans. Amer. Math. Soc. 363 (2011) 4309-4336. MR 2792989.
Abstract, references, and article information   
View Article: PDF

[7] Fan Xu. On the cluster multiplication theorem for acyclic cluster algebras. Trans. Amer. Math. Soc. 362 (2010) 753-776. MR 2551505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Claude Cibils and Pu Zhang. Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009) 6501-6519. MR 2538602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward L. Green and Dan Zacharia. Auslander-Reiten components containing modules with bounded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 4195-4214. MR 2500885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dieter Happel and Luise Unger. Reconstruction of path algebras from their posets of tilting modules. Trans. Amer. Math. Soc. 361 (2009) 3633-3660. MR 2491894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Adam-Christiaan van Roosmalen. Classification of abelian hereditary directed categories satisfying Serre duality. Trans. Amer. Math. Soc. 360 (2008) 2467-2503. MR 2373322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Claus Michael Ringel and Markus Schmidmeier. The Auslander-Reiten translation in submodule categories. Trans. Amer. Math. Soc. 360 (2008) 691-716. MR 2346468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aslak Bakke Buan, Robert J. Marsh and Idun Reiten. Cluster-tilted algebras. Trans. Amer. Math. Soc. 359 (2007) 323-332. MR 2247893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Bangming Deng and Jie Du. Frobenius morphisms and representations of algebras. Trans. Amer. Math. Soc. 358 (2006) 3591-3622. MR 2218990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yuming Liu and Changchang Xi. Construction of stable equivalences of Morita type for finite-dimensional algebras I. Trans. Amer. Math. Soc. 358 (2006) 2537-2560. MR 2204043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. Caldero, F. Chapoton and R. Schiffler. Quivers with relations arising from clusters $(A_n$ case). Trans. Amer. Math. Soc. 358 (2006) 1347-1364. MR 2187656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark Kleiner and Idun Reiten. Abelian categories, almost split sequences, and comodules. Trans. Amer. Math. Soc. 357 (2005) 3201-3214. MR 2135742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Osamu Iyama. The relationship between homological properties and representation theoretic realization of artin algebras. Trans. Amer. Math. Soc. 357 (2005) 709-734. MR 2095628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Karin Erdmann and Otto Kerner. On the stable module category of a self-injective algebra. Trans. Amer. Math. Soc. 352 (2000) 2389-2405. MR 1487612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. A. de la Peña and M. Takane. On the number of terms in the middle of almost split sequences over tame algebras. Trans. Amer. Math. Soc. 351 (1999) 3857-3868. MR 1467463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter Dräxler, Idun Reiten, Sverre O. Smal\o, Øyvind Solberg and with an appendix by B. Keller. Exact categories and vector space categories. Trans. Amer. Math. Soc. 351 (1999) 647-682. MR 1608305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrzej Skowronski and Kunio Yamagata. Galois coverings of selfinjective algebras by repetitive algebras. Trans. Amer. Math. Soc. 351 (1999) 715-734. MR 1615962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Karin Erdmann and Andrzej Skowroński. On Auslander-Reiten components of blocks and self-injective biserial algebras . Trans. Amer. Math. Soc. 330 (1992) 165-189. MR 1144759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. A. de la Peña and D. Simson. Prinjective modules, reflection functors, quadratic forms, and Auslander-Reiten sequences . Trans. Amer. Math. Soc. 329 (1992) 733-753. MR 1025753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia